# SDR C2XA04TY042

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 4,227 hours, 3,388 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 14528650403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C INSPECTION THE RT UPPER STIFFENER ON THE APU FIREWALL WAS FOUND CRACKED.  MAINT FABBED A DOUBLER AND STOPPED DRILL CRACK.  INSTALL DOUBLER AT RT UPPER STIFFENER ON THE APU FIREWALL IAW EMB 135/145 SRM 55-32-13.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
